Illinois Journal of Mathematics

Growth problems for a class of entire functions via singular integral estimates

Daniel F. Shea and Stephen Wainger

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 25, Issue 1 (1981), 41-50.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256047363

Digital Object Identifier
doi:10.1215/ijm/1256047363

Mathematical Reviews number (MathSciNet)
MR602894

Zentralblatt MATH identifier
0446.30014

Subjects
Primary: 30D15: Special classes of entire functions and growth estimates
Secondary: 30D35: Distribution of values, Nevanlinna theory

Citation

Shea, Daniel F.; Wainger, Stephen. Growth problems for a class of entire functions via singular integral estimates. Illinois J. Math. 25 (1981), no. 1, 41--50. doi:10.1215/ijm/1256047363. https://projecteuclid.org/euclid.ijm/1256047363


Export citation